# SDR ASOA2016030114647

- Difficulty date: March 1, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 20,487 hours, 14,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 295.00 HAS CORROSION AT STR 27 & 25R NEED TO BE EVALUATED.  REMOVED CORROSION COMMON TO DISCREPANT AREA REF SRM 51-21-06-001-001-A01 FOUND DAMAGE TO BE OUT OF LIMITS AT BOTH LOCATIONS IAW SRM 53-21-06-101-002-A02.  REPAIR DAMAGED AREAS WITH FRAME SPLICE REPAIR REF SRM 53-00-06-201-001-A03.  SRM REPAIR REQUIRES DEVIATION AND IS NOT APPLICABLE.  COMPLIED WITH GREO 670-53-21-0799 AND ECTC REO 670-53-21-799.  FABRICATED REPAIR SPLICE ANGLES IAW EC/TC REO 670-53-21-799.  COMPLIED WITH HEAT TREAT OF SPLICE ANGLES IAW SRM 51-24-06-001-001-A01.
